# SDR SWAA2023091899317

- Difficulty date: September 12, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N275WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36153
- Aircraft time: 53,059 hours, 31,902 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: UNKNOWN
- Condition: Detached
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR VELCRO STRIPS ON THE GIRT ARE NOT ATTACHED TO VELCRO STRIPS ON THE BACKING PAN SHELF<[01] ADJUSTED AS PER MT 725-61-06.
